MathSciNet Relay Station
MathSciNet bibliographic data
MR2286108 57M40 (57N12)
Rieck, Yo'av A short proof of Bing's characterization of $S^3$. Proc. Amer. Math. Soc. 135 (2007), no. 6, 1947–1948.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement